# SDR DXTA200500798

- Difficulty date: June 22, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 4,953 hours, 3,091 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING KBED AND RAISING THE LANDING GEAR, A STRONG SMELL OF SMOKE WAS SMELLED IN THE COCKPIT.  NO SMOKE WAS PRESENT, BUT THE SMELL OF SMOKE CONTINUED UNTIL LANDING BACK AT KBED.  RAN BOTH PACKS WITH APU, NR 1 AND 2 ENGINE. NO OIL SMELL NOTED. COCKPIT PACK CONTROLLED AND OPS CHECKED GOOD. CHECKED PACK OIL NO EVIDENCE OF BURNED OIL NOTED. NO LEAKS NOTED. REF CE 750 M/M 21-51. REMOVED AND INSPECTED BOTH COCKPIT AND CABIN WATER SEPERATOR SOCKS AND FOUND THERE TO BE STRONG OIL SMELL COMMING FROM THE COCKPIT WATER SEPERATOR. CLEANED BOTH WATER SEPERATOR SOCKS AND REINSTALLED IAW CE750 MM 21-51-00.
